mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of Normed Abelian Groups and Non-Commutative Integration
Mälardalen University, School of Education, Culture and Communication. (Matematik/tillämpad matematik)ORCID iD: 0000-0003-4554-6528
2012 (English)In: Analysis for Science, Engineering and Beyond / [ed] Åström, Kalle; Persson, Lars-Erik; Silvestrov, Sergei D., Berlin: Springer Berlin/Heidelberg, 2012, Vol. 6, p. 325-341Chapter in book (Refereed)
Abstract [en]

This is a concise review concerned first of all with the two pioneering far reaching and in many ways yet to be fully explored important papers by Gunnar Sparr and Jaak Peetre on interpolation of normed abelian groups and on non-commutative integration. These papers introduced a general framework unifying many previously known interpolation results and methods in the ways applicable for non-commutative integration and non-commutative extensions of the function spaces, the directions of importance for example in non-commutative geometry and applications in quantum physics. Whence some notions and methods from these papers have been applied in various contexts, many other methods and ideas are yet to be discovered and developed further. In addition to the concise review of these important works by Jaak Peetre and Gunnar Sparr, a brief review is presented also of some related works on non-commutative spaces and non-commutative integration in the contexts of the theory of operator algebras and non-commutative geometry

Place, publisher, year, edition, pages
Berlin: Springer Berlin/Heidelberg, 2012. Vol. 6, p. 325-341
Series
Springer Proceedings in Mathematics, ISSN 2190-5614
National Category
Mathematics Mathematical Analysis Other Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-14341DOI: 10.1007/978-3-642-20236-0_13ISI: 000393989600013Scopus ID: 2-s2.0-84893598829ISBN: 978-3-642-20235-3 (print)OAI: oai:DiVA.org:mdh-14341DiVA, id: diva2:508917
Funder
Swedish Research Council, 20076338Available from: 2012-03-11 Created: 2012-03-11 Last updated: 2016-05-17Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
School of Education, Culture and Communication
MathematicsMathematical AnalysisOther Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 108 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf